# SDR 08FDEA01874

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,181 hours, 8,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS GOUGE AT FR 28, BETWEEN STR 8 AND STR 9RT, MEASURES 11.5 IN LONG BY .093 IN WIDE AND .003 IN DEEP INSTALLED EXTERNAL SKIN REPAIR DOUBLER AT FR 28, BETWEEN STR 8 RT AND STR 9RT IAW A300-600 SRM 53-10-12, FIG 208.
